# SDR DALA2018112706851

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 49,295 hours, 32,684 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG OUTBOARD DOOR REMOVED FOR FERRY FLIGHT AND LT MLG DOOR MISSING DUE TO TIRE BLOWM. REINSTALLED R/H MLG OUTBD DOOR PER MD90 AMM TASK 32-10-01-402-801. INSTALLED SERVICEABLE LT MLG DOOR ASSY PER MD90 AMM 32-10 AND ADJUSTED BOTH L/H & R/H MLG DOORS. ALL CHECKS GOOD. (LP# 0839831)
